MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION LONGFORD ARCHITECT PROLACTIN

ABBOTT IRELAND DIAGNOSTICS DIVISION LONGFORD ARCHITECT PROLACTIN
Model Number 7K76-35
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information: no further patient information was provided by the customer.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a falsely elevated architect prolactin result for 1 sample when compared to beckman analyzer.The following data was provided (reference range: 5.18 to 26.53 ng/ml): (b)(6) initial result = 130 ng/ml, repeat = 136.83 ng/ml, beckman = 31.48 ng/ml (within their reference range).No impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of tracking and trending did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.Accuracy testing was performed using a retained kit of lot 07218ui00.All specifications were met indicating that the lot is performing acceptably.To further investigate the customer's issue, the historical performance of reagent lot 07218ui00 was evaluated using worldwide data.The patient median results for lot 07218ui00 are comparable with other lots in the field and confirms no systemic issue for the lot.Device history record review on lot 07218ui00 did not show any potential non-conformances, or deviations.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency of the architect prolactin for lot number 07218ui00 was identified.

Brand Name
ARCHITECT PROLACTIN
Common Device Name
PROLACTIN
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION LONGFORD
lisnamuck
co. longford
longford NA
EI  NA
MDR Report Key10003466
Report Number3005094123-2020-00094
Device Sequence Number11282141
Product Code CFT
UDI-Device Identifier00380740105990
UDI-Public00380740105990
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/30/2020
Device Model Number7K76-35
Device Catalogue Number07K76-35
Device Lot Number07218UI00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/21/2020
Supplement Date Received by Manufacturer06/03/2020
Initial Report FDA Received Date04/27/2020
Supplement Report FDA Received Date06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR PROCESSING MODULE; ARCHITECT I2000SR PROCESSING MODULE; LIST 03M74-02, SERIAL (B)(6) ; LIST 03M74-02,SERIAL (B)(6)